# SDR HNAA2021101800513

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS AFT BULKHEAD LOWER PIN HOLE CHAFED .... REMOVED DAMAGED PREVIOUS REPAIR DOUBLER FROM PILOT'S SIDE AFT BULKHEAD LOWER GUIDE PIN HOLE AND FABRICATED AND INSTALLED NEW SACRIFICIAL PLATE AND DOUBLER IAW EMB-145 SRM 53-21-02 RE ITEM 4 AND PIEDMONT EO1-53-21-0279
